

Council Meeting Agenda WEBINAR Tuesday, April 28, 2020 11:00 am–1:00 pm

## **Council Members Attending**

Board of Directors	Council Officers		Section Representatives			
Terry Shevlin, President	Cindy Durtschi, Chair		Dale Flesher, AAH			
Elaine Mauldin, President-Elect	Nancy Nichols, Chair-Elect		Kathy Rupar, ABO			
Marc Rubin, Past President	David Stott, Past Chair		Mary Curtis, AIS			
Mark H. Taylor, Vice President-			H. Fred Mittelstaedt, APLG			
Finance	International Members-at-Large		Nancy Nichols, ATA			
Mark DeFond, Vice President-Research	Sanjay Kallapur		Randy Elder, AUD			
& Publications			Sandra Shelton, DIV			
Steve Kaplan, Vice President-	Region Representatives		Brian Bushee, FARS			
Education	Ramesh Narasimhan, Mid-Atlantic		Les Heitger, FAS			
Tracie Miller Nobles, Director-Focusing	Jason Stanfield, Midwest		D. Larry Crumbley, GIWB			
on Membership	Yvette Lazdowski, Northeast		Linda Parsons, GNP			
Wim A. Van der Stede, Director-Focusing	Timothy Miller, Ohio		Mahendra Gujarathi, IAS			
on International	Eric Bostwick, Southeast		Monte Swain, MAS			
Mary Harris Stanford, Director-Focusing	Mary Fischer, Southwest		JP Krahel, SET (alt.)			
on Intellectual Property	David DeBoskey, Western		Bambi Hora, TLC			
Audrey Gramling, Director-Focusing on			Sidney Askew, TYC			
Segments						
Mark Beasley, Vice President-Finance-						
Elect						
Tracey Sutherland, Executive Director						
Guests & Staff Attending						
Julie Smith David, Chief Innovation Officer	Julie Smith David, Chief Innovation Officer Nancy Maciag, Executive and Board Services Manager					
Barbara Brady, Senior Director, Operations		Shauna Bigelow, Segment Member Services Coordinator				
Stephanie Austin, Co-Director of Publications/Senior		Shadha Digelow, Segh	lent member Services Coordinator			
Managing Editor	13/06/1101					
Nate Smith, Co-Director of Publications/Se	nior Managing					
Editor	normanaging					
Council Members Not Attending						
John Hepp, Director-Focusing on Academic/Practitioner Interaction						
Vaughan Radcliffe, Pl						
Brigitte Muehlmann, SET						
Mandy Cheng, International Council Member	at-Large					



Council Meeting Agenda WEBINAR Tuesday, April 28, 2020 11:00 am–1:00 pm

Time	Topic (V = Vote)	Attachments (W – Council website, H – Handout, L – Link)	Presenter(s)
11:00 am (10 min)	<ul> <li>A. Welcome</li> <li>1. Opening Remarks</li> <li>2. Introductions – using chat to everyone let us know what your institutions' plans are for the Fall.</li> <li>3. Agenda Review</li> </ul>	W – Meeting Agenda	Cindy Durtschi
11:10 am (15 min)	<ul> <li>B. Digital Library Update</li> <li>Silverchair Migration</li> </ul>		Stephanie Austin Nate Smith
11:25 pm (10 min)	<ul> <li>C. Election Updates</li> <li>Council Chair Elect</li> <li>AAA Nominations Committee</li> <li>Section Elections</li> </ul>		Cindy Durtschi
11:35 am (10 min)	D. Meetings Task Force Update		Brian Bushee
11:45 am (30 min)	E. Virtual Meeting Opportunities		Julie Smith David
12:15 pm (30 min)	<ul> <li>F. Supporting Members in Uncertain Times</li> <li>Virtual Meeting Room Pilot</li> <li>Other Opportunities???</li> </ul>		Julie Smith David Cindy Durtschi
12:45 pm	Adjourn		